Catalog Home Page

Closed ideals of homogeneous algebras

Ward, J.A. (1983) Closed ideals of homogeneous algebras. Monatshefte für Mathematik, 96 (4). pp. 317-324.

Link to Published Version:
*Subscription may be required


Let G denote a compact group and B a homogeneous Banach algebra of pseudomeasures on G (B is left translation invariant with continuous shifts; multiplication is convolution). It is shown that the closed ideal structure of B is precisely that of L1 or of one of the closed translation invariant subspaces, Lg 1, of L1. The closed ideal structure of Lg 1 is presented.

Publication Type: Journal Article
Murdoch Affiliation: School of Mathematical and Physical Sciences
Publisher: Springer-Verlag
Copyright: © 1983 Springer-Verlag.
Item Control Page Item Control Page